# SDR 2A6R20161213001

- Difficulty date: December 13, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N511SL
- Make and model: Agusta A119
- Aircraft serial: 14028
- Aircraft time: 2,617 hours, 11,443 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 109090040201
- Part serial: 99000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SENT LEFT LOWER FUEL CELL P/N 109-0900-40-201, S/N 99000 OUT FOR CLEANING AND INSPECTION, FUEL CELL WAS RETURNED REPAIRED WITH ONE BLANKING PLATE HOLE MISALIGNED, UNABLE TO USE FUEL CELL, WILL RETURN FOR REPAIR OR REPLACE FUEL CELL WITH SERVICEABLE PART.
